The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 54 NO.3 / (2002))
Vanishing Theorems on Toric Varieties
Mircea Mustata,
Pages. 451-470
Abstract
Contents Introduction
1. The homogeneous coordinate ring of a toric variety
2. Vanishing theorems
3. Ample and numerically effective line bunles
4. Fujita's conjecture on toric varieties
5. Sections of ample line bundles
Key words Toric varieties, homogeneous coordinate ring, vanishing theorems, Fujita's conjecture
Mathmatical Subject Classification 14M25, 14F17